PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Weak Distances between Random Subproportional Quotients of $\ell^m_1$

Volume 60 / 2012

Piotr Mankiewicz Bulletin Polish Acad. Sci. Math. 60 (2012), 285-294 MSC: 46B09, 46B20. DOI: 10.4064/ba60-3-8

Abstract

Lower estimates for weak distances between finite-dimensional Banach spaces of the same dimension are investigated. It is proved that the weak distance between a random pair of $n$-dimensional quotients of $\ell^{n^2}_1$ is greater than or equal to $c\sqrt{n/\log^3 n}$.

Authors

  • Piotr MankiewiczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa 10, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image